Extending the applicability of the combined-field integral equation to geometries containing open surfaces


Creative Commons License

Guerel L., Erguel O.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.5, pp.515-516, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2006
  • Doi Number: 10.1109/lawp.2006.887552
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.515-516
  • Keywords: integral equations, iterative methods, multilevel fast multipole algorithm, ELECTROMAGNETIC SCATTERING

Abstract

In this letter, we consider the solution of large electromagnetics problems of composite structures with coexisting open and closed conductors. By modifying the construction of the combined-field integral equation (CFIE), we demonstrate a significant improvement in the iterative solution of these problems compared to the conventional electric-field formulation.